I got thru the hardest part and feel that I can lend some pretty helpful hints on how to do it. It wont make it ieasier but it is possible.
Hi, yes, I've just decided to do it, and have gone from 35mgs to 8mgs of methadone since TDay. So far, so good, VERY tolerable. Makes me kinda mad that the clinic kept me on for so long--six years- when I can
obviously tolerate w.ds so very well, but here's the thing. Over the next week or so I'll be going from 8mg to 0. I have no intention of taking anything else. Ever. No subs. So, what do you think? So far the worst w.d's have been insomnia (not too bad) joint pain (can get super uncomforable, but is tolerable) restless legs (again, tolerable) and a little emotional volativity; rare.
Do you think I have much to fear going from 8 to 0 in such a short amount of time?
hello, I am new to this and have been reading your forums, thank you they are helpful, I have been taking methadone one year, since three months if been taking 90mlg, and just stoped,, i am in day three and feel horible,,, could use some advice, i have cronic back issues and was told i had to be on something for the rest of my life, how long until this is over? or out of my system,,, weak,disorinted,,dizzy headed,ect,ant help would greatly be appriciated,,, p.s. i am a cronic pain patient, ive never taken drugs, of any kind, dont drink,,the only other meds ive had is vicoden,,, dont take them anymore,,, although, this morning i did thinking it would help,,, but nope it made it worse,,, any sugestions???
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 18 Aug 2010 • 2 answers
Posted 8 Sep 2011 • 3 answers
Posted 10 Oct 2011 • 4 answers
Posted 14 May 2012 • 1 answer